Translator Disclaimer
November 2018 On summability of multilinear operators and applications
Nacib Albuquerque, Gustavo Araújo, Wasthenny Cavalcante, Tony Nogueira, Daniel Núñez, Daniel Pellegrino, Pilar Rueda
Ann. Funct. Anal. 9(4): 574-590 (November 2018). DOI: 10.1215/20088752-2018-0026

Abstract

This article has two clear motivations, one technical and one practical. The technical motivation unifies in a single formulation a huge family of inequalities that have been produced separately over the last ninety years in different contexts. But we do not just join inequalities; our method also creates a family of inequalities that were invisible by previous approaches. The practical motivation is to show that our new approach has the strength to attack various problems. We provide new applications of our family of inequalities, continuing recent work by Maia, Nogueira, and Pellegrino.

Citation

Download Citation

Nacib Albuquerque. Gustavo Araújo. Wasthenny Cavalcante. Tony Nogueira. Daniel Núñez. Daniel Pellegrino. Pilar Rueda. "On summability of multilinear operators and applications." Ann. Funct. Anal. 9 (4) 574 - 590, November 2018. https://doi.org/10.1215/20088752-2018-0026

Information

Received: 20 September 2018; Accepted: 29 September 2018; Published: November 2018
First available in Project Euclid: 20 October 2018

zbMATH: 07002093
MathSciNet: MR3871916
Digital Object Identifier: 10.1215/20088752-2018-0026

Subjects:
Primary: 47A63
Secondary: 47H60‎

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 4 • November 2018
Back to Top